Sumatriptan long term effects

Common Questions and Answers about Sumatriptan long term effects

imitrex

I am fine on that dose, have much fewer side effects than I did on 150mg and am happy to continue long term. Everyone is different but I definitely found the gradual reduction approach MUCH better than just stopping all at once. Hope that helps.
FYI you can't take melatonin long term. My husband took it for a while and it started causing problems. I'll have to ask him again what the problem was.
Thankfully, I have an appointment with the neurologist coming up soon, so I can tell him that the Imitrex may not be a good idea long-term. I am unable to use any NSAIDS at all, because of the gastritis and the GERD. This also means I have to watch the coffee. The neurologist only wants me to have large dose of caffeine when I'm having a bad migraine and stay off of caffeine all together the rest of the time.
The treatment is difficult, but basically involves weaning off the offending agent and replacing it with another that is later weaned off, combined with a more long-term solution. This should be done under strict guidance by a specialist, preferably a headache specialist, or else the headache will not improve and withdrawal side effects can occur.
Please have a long discussion with your physician. I am not endorsing any product... but I find ThermaCare extremely effective in producing long term intense heat to my lower back.... without the burn. It's on my list of home remedies. I also have a massage chair and a jacuzzi. I know that's expensive. I purchased them when I was able to work. However there are massage pads and machines that are less expensive and also effective.
So happy that you found us here. When I started journaling a long time ago, I could barely find anyone to help me. Not that I am happy that there's so many of us. But you know what I mean. It is easier if you have friends. Make yourself Comfy!
I recently spoke to a doctor who suggested a beta blocker but i am not sure how i feel about taking prescription drugs on a daily basis. I tend to be very sensitive to drugs and i worry about long term effects/ side effects. Any input is appreciated. Thanks!
My late twin brother who had an inoperable brain tumour wa treated at The Royal Marsden and had exemplary treatment. They may be able to give you some facts on post chemo/rads long term side effects and whether they have treated any patients with Annie's particular problems. I am pleased to say that just 4 days on Omeprazole has had a significant effect on my nausea, reflux and loss of appetite.
I then went on Lexapro for a month and it was the worst experience of my life.IT constantly felt like someone with long fingernails that were on fire and were digging into my head, neck and upper back. I was loosing weight and began having muscle twitching and spasming. I could not drive because my vision was so blurry. My ears felt like they were going to explode. I still dont have my hearing back all the way and my ears ring constantly. I also now have black floaters in my eyes.
The second type of migraine (though I'm not 100% certain it is a migraine, I'll call it that for lack of a better term) is much more frightening and the main topic of my question. Typically I will wake up with these migraines. I have only been awake a handful of times when this type of headache begins and will attempt to explain it adequately. On Thursday (one week ago yesterday) I woke in the very early morning feeling odd, disoriented.
Maybe I jumped the gun/after actually reading some of the post/I now realize that it could defenitely damage your organs I'm Sorry / Drug companies and companies in general constantly make deadly products just to make a profit/Many times the side effects or long term effects are worse the the benefits
My main reasons for the delay are first that I don't like the idea of injections - I do fear long term side effects, and second, because of the headaches. I never had regular headaches before taking enbrel. But I have been diagnosed with migraines. They are not always severe but headache pain is just awful. I have used tylenol, advil, caffeine (coffee), and Butalbital (by prescription), with varying results. I avoid taking them if possible but when the pain is severe I must.
One worked in a large retail store having large and numerous floursecent (sp) lights and the other worked in a garment factory surrounded by electric motors, fans humming all day long. I've long advocated that EMF's are at the root of migraines for quite a few reasons.
I can get a migraine after one, sometimes after two, sometimes, no headache after 3 or more. But the pain is escruciating and long lasting. Only my expensive prescription migraine medicine cures mine. My pain is always in the same spot, which is over to the right of my right eye above the forehead. I never had this occur until about a year and a half ago. It doesn't matter if its wine, beer or mixed drink.
I would get in the shower and when I got out look at the clock and realize I had been in there forever............was I just standing there? I would stare at the computer screen for long blocks of time and not realize it. It was scary. For migrain sufferers, if this works, its a wonder drug for those people, but to take it for weight loss alone, I would never do it again. Just my experiance. Of course, everyone is differant.....
The UK Government, city departments and others won't help and the mobile phone companies say they won't do anything. Most people at the moment do not realise the dangers and effects, hopefully soon they will. I am now having to fight for someone to do something which means court action.
I can't speak for taking you off the warfarin without the healing you would like to see, but I can say that I myself am concerned about the long term effects of warfarin over time (i.e., 50+ years), so I can't WAIT until I get to switch over to aspirin. Now, your artery my never regain flow, but that doesn't mean that you have not healed (scarred over/whatever) to a point that it is safe to switch to aspirin.
MedHelp Health Answers